RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 232–241 (Mi zvmmf7755)  

This article is cited in 2 scientific papers (total in 3 papers)

Estimates of the error of a Runge-Kutta method and the choice of optimal meshes

A. N. Tikhonov, A. D. Gorbunov

Moscow

Full text: PDF file (951 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 30–42

Bibliographic databases:

Received: 12.07.1963

Citation: A. N. Tikhonov, A. D. Gorbunov, “Estimates of the error of a Runge-Kutta method and the choice of optimal meshes”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 232–241; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 30–42

Citation in format AMSBIB
\Bibitem{TikGor64}
\by A.~N.~Tikhonov, A.~D.~Gorbunov
\paper Estimates of the error of a Runge-Kutta method and the choice of optimal
meshes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 232--241
\mathnet{http://mi.mathnet.ru/zvmmf7755}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0163438}
\zmath{https://zbmath.org/?q=an:0154.40606}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 30--42
\crossref{https://doi.org/10.1016/0041-5553(64)90104-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7755
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Spisok pechatnykh rabot A. N. Tikhonova”, UMN, 22:2(134) (1967), 185–188  mathnet  mathscinet
    2. V. D. Liseǐkin, “A survey of methods for constructing structured adaptive grids”, Comput. Math. Math. Phys., 36:1 (1996), 1–32  mathnet  mathscinet  zmath  isi
    3. S. A. Ivanenko, G. P. Prokopov, “Methods of adaptive harmonic grid generation”, Comput. Math. Math. Phys., 37:6 (1997), 627–645  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:499
    Full text:155
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020